Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 3, Pages 207-219

Local inverses of Borel homomorphisms and analytic P-ideals

Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, IL 61801, USA

Received 25 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sławomir Solecki, “Local inverses of Borel homomorphisms and analytic P-ideals,” Abstract and Applied Analysis, vol. 2005, no. 3, pp. 207-219, 2005.